# SDR C2XA95IA017

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5751 · Ailerons
- Part: Bearings
- Part number: MS276434
- Condition: Rusted
- Location: Lt/Rt Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, LT AND RT AILERON CONTROL ROD TO BELLCRANK BEARINGS FOUND RUSTED WITH LT BEARING HAVING A NOTED POPPING WHEN THE AILERON WAS MOVED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARINGS AND THE AIRCRAFT WAS RELEASED TO SERVICE.  AIRCRAFT TT 14901.8.  T.C. 16928.  (X)
